# SDR YENA20141124264

- Difficulty date: November 24, 2014
- Submitted: November 28, 2014
- Operation: Air carrier
- Aircraft: N296JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000219
- Aircraft time: 17,864 hours, 10,943 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 10007005
- Part serial: 2005110845
- Condition: Failed
- Location: Right
- Part time: 23,216 hours, 14,477 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING ODOR IN CABIN AFTER ENG START, WIND BLOWING OFF SIDE NOT TAIL WIND, ODOR DISSIPATED BUT RETURNED AT 10,000 FT FOR APPROXIMATELY 5 MIN.  ODOR SIMILAR WITH PROBLEM WITH PACKS. ACCOMPLISHED ABNORMAL ODOR INSPECTION IAW FIM TASK 21-20-00-810-801-A, FOUND NR 2 PACK MAKING NOISE AND CAUSING ODOR.  R & R 2 ACM, WORKED IAW 21-51-05. OPS CHK, LEAK CHK GOOD.
